# SDR DXTA2012110105126

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 5,928 hours, 3,779 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU 38,000 FEET TO 39,000,  RECEIVED A RT ENGINE LOW OIL PRESSURE INDICATION.  RAN CHECK LIST AND SHUTDOWN THE ENGINE IAW CHECK LIST.  CHECKED ENGINE OIL PRESSURE  IT WAS 0. LANDING WAS UNEVENTFUL ON POST FLIGHT NOTICED OIL LEAKING FROM THE ENGINE COWLING AREA.
